December 20, 2012
The Food and Drug Administration (FDA) is requiring a black box warning on the Vertex Pharmaceuticals hepatitis C medication Incivek due to a potentially fatal skin rash. The FDA says that patients taking Incivek in combination with the medications ribavirin and interferon, which is taken by injection, should stop taking it immediately if they develop a rash that becomes worse or develops in tandem with other symptoms, such as fever, diarrhea, or mouth sores. The black box warning is the most serious form of safety warning available for medications.
12.19.2012; Associated Press
No comments have been made.
The content on this page is free of advertiser influence and was produced by our editorial team. See our content and advertising policies.
|Sex and the HIV Reservoir: New Research Points to the Powerful Effect of Estrogen|
|First U.S. Failure of Truvada as PrEP Is Reported at IDWeek|
|Post-AIDS 2018 Updates on HIV Cure Research|
|On-Demand PrEP Is Great. Now, What About Women?|
|High Rates of Anal HPV Infection in Gay Men Using PrEP in IPERGAY: The Role of Vaccination|